# SDR 2009FA0000666

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 23035299
- Part serial: NN134453
- Condition: Worn
- Location: Gear Teeth
- Part time: 3,700 hours
- Component: Gearbox, Allsn
- Component part number: 6894171
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL LOSS ON GEAR TEETH, WORN THROUGH NITRIDE COATING.
